MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977A275
Medical Device Problem Codes Difficult to Insert (1316); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer representative reported that the patient was having the full system replaced due to needing an mri so they were implanting a new mri safe implant and lead.The healthcare professional (hcp) removed the old lead with an angiocath to try to maintain the original lead track.The lead was removed and the new lead inserted into the angiocath and it appeared to be going easy into the epidural space.Then the lead appeared to be going anterior and the hcp removed the stylet multiple times and used all the different stylets in the kit.The hcp indicated it seemed like the stylet was catching on the electrodes on the distal end and the stylet would only advance to within 1-2 inches from the distal end of the lead.Flouro was showing some curving but nothing remarkable.The hcp opened a new lead and didn¿t have issues but had to use the needle to advance the lead instead of the angiocath.No patient symptoms reported.
 
Additional Manufacturer Narrative
Analysis of the stimulation lead (serial number (b)(4)) found that multiple known good stylets were able to be fully inserted into the lead.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow up report will be sent once analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6793969
Report Number2649622-2017-10118
Device Sequence Number1511647
Product Code GZB
UDI-Device Identifier00643169109384
UDI-Public00643169109384
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2021
Device Model Number977A275
Device Catalogue Number977A275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer08/17/2017
09/06/2017
10/18/2017
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date09/06/2017
09/12/2017
10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight51